# SDR AALA20060605

- Difficulty date: August 23, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT FORWARD CLOSET ADJACENT TO LT NR 1 DOOR IS HANGING LOOSE. RESEATED EMERGENCY LIGHT AT FORWARD CLOSET ADJACENT TO LT NR 1 DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
